dc.contributor.author | Martínez López, Antonio | |
dc.contributor.author | Martínez Triviño, Antonio Luis | |
dc.date.accessioned | 2022-07-11T07:27:45Z | |
dc.date.available | 2022-07-11T07:27:45Z | |
dc.date.issued | 2022-05-18 | |
dc.identifier.citation | Antonio Martínez, Antonio Luis Martínez-Triviño, João Paulo dos Santos, Mean convex properly embedded [\varphi,\vec{e}_{3}][φ, e 3 ]-minimal surfaces in \mathbb{R}^3R 3 . Rev. Mat. Iberoam. 38 (2022), no. 4, pp. 1349–1370 DOI [10.4171/RMI/1352] | es_ES |
dc.identifier.uri | http://hdl.handle.net/10481/75919 | |
dc.description.abstract | We establish curvature estimates and a convexity result for mean convex properly embedded [phi, (e) over right arrow (3)]-minimal surfaces in R-3, i.e., phi-minimal surfaces when phi depends only on the third coordinate of R3. Led by the works on curvature estimates for surfaces in 3-manifolds, due to White for minimal surfaces, to Rosenberg, Souam and Toubiana for stable CMC surfaces, and to Spruck and Xiao for stable translating solitons in R-3, we use a compactness argument to provide curvature estimates for a family of mean convex [phi, (e) over right arrow (3)]-minimal surfaces in R-3. We apply this result to generalize the convexity property of Spruck and Xiao for translating solitons. More precisely, we characterize the convexity of a properly embedded [phi, (e) over right arrow (3)]-minimal surface in R-3 with non-positive mean curvature when the growth at infinity of phi is at most quadratic. | es_ES |
dc.description.sponsorship | Spanish Government MTM2016-80313-P | es_ES |
dc.description.sponsorship | Junta de Andalucia A-FQM-139-UGR18 | es_ES |
dc.description.sponsorship | "Maria de Maeztu" Excellence Unit IMAG - MCIN/AEI CEX2020-001105-M | es_ES |
dc.description.sponsorship | Coordenacao de Aperfeicoamento de Pessoal de Nivel Superior (CAPES) 001 | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | European Mathematical Society | es_ES |
dc.rights | Atribución 4.0 Internacional | * |
dc.rights.uri | http://creativecommons.org/licenses/by/4.0/ | * |
dc.subject | phi-minimal surface | es_ES |
dc.subject | Mean convex | es_ES |
dc.subject | Area estimates | es_ES |
dc.subject | Curvature estimates | es_ES |
dc.subject | Convexity | es_ES |
dc.title | Mean convex properly embedded [phi, (e)over-right-arrow(3)]-minimal surfaces in R-3 | es_ES |
dc.type | journal article | es_ES |
dc.rights.accessRights | open access | es_ES |
dc.identifier.doi | 10.4171/RMI/1352 | |
dc.type.hasVersion | VoR | es_ES |